# SDR DALA2022020700752

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 67,028 hours, 26,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2112864) DURING INSPECTION FOUND LH FWD FUSELAGE BETWEEN STA 360 AND STA 380 AND BETWEEN S-17L AND S-18L FUSELAGE DENTED. MAINTNENACE REPAIRED DENT PER ERA 597051-14.
